# SDR USAA2013031800001

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 60,515 hours, 22,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fitting
- Condition: Bent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY LIGHT LENS COVER OVER THE 2L ENTRY DOOR KEEPS FALLING OFF.  STRAIGHTENED RETAINING CLIPS, LENSE NOW STAYS IN PLACE.
